# SDR DL72L953361

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, .5 CRACK AT NR 3 SLAT INNER SKIN BELOW THERMAL ANTI-ICE TUBE.  REPAIRED PER M/M 57-54-0 PG 807A.
